Open Access
Translator Disclaimer
February 2007 Strong Law of Large Numbers for Arrays of Rowwise Pairwise NQD Random Variables
Guang-hui Cai
Missouri J. Math. Sci. 19(1): 35-44 (February 2007). DOI: 10.35834/mjms/1316092235

Abstract

A strong law of large numbers for arrays of rowwise pairwise negatively quadrant dependent (NQD) random variables is obtained which relaxes the usual assumption of rowwise negatively dependent (ND). The moment conditions of the main result are weaker than the previous results. The result obtained generalizes and improves the result of Taylor (2002).

Citation

Download Citation

Guang-hui Cai. "Strong Law of Large Numbers for Arrays of Rowwise Pairwise NQD Random Variables." Missouri J. Math. Sci. 19 (1) 35 - 44, February 2007. https://doi.org/10.35834/mjms/1316092235

Information

Published: February 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1136.60022
MathSciNet: MR2321848
Digital Object Identifier: 10.35834/mjms/1316092235

Subjects:
Primary: 60F15

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.19 • No. 1 • February 2007
Back to Top